# SDR 9715489162

- Difficulty date: August 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8907E
- Make and model: Doug DC-9-14
- Aircraft serial: 45748
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND RIGHT EXTERIOR EMERGENCY LIGHT INOPERATIVE.  REPLACED EMERGENCY LIGHT POWER SUPPLY, OPERATIONAL CHECK OK.
